# SDR UPS05845881

- Difficulty date: December 12, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK NEEDS REPLACING.  REPLACED BAT PACK EMERGENCY LIGHT.  OPS NORMAL.  OK TO CONTINUE.
